| Model Number |
24705 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target location was located in the moderate calcified vein.A 2.5mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon did not inflate and when explanted, a tear was noted.Another 2.0mm x 120mm x 150cm coyote balloon was used and it burst upon second inflation at 6 atmospheres.The device was removed without any problem, and the procedure was completed with alternative method.No patient complications were reported.
Event or Problem Description
It was reported that balloon rupture occurred.The target location was located in the moderate calcified vein.A 2.5mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon did not inflate and when explanted, a tear was noted.Another 2.0mm x 120mm x 150cm coyote balloon was used and it burst upon second inflation at 6 atmospheres.The device was removed without any problem, and the procedure was completed with alternative method.No patient complications were reported.It was further review reported the device was simply pulled out and that no fragments inside the patient's body.